The groups of automorphisms of the Lie algebras of triangular polynomial derivations

Bavula, V.V. (2014) The groups of automorphisms of the Lie algebras of triangular polynomial derivations. Journal of Pure and Applied Algebra, 218 (5). 829 - 851. ISSN 0022-4049

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © 2014. Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: May 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Sep 2014 12:39
Last Modified: 16 Nov 2016 10:16
Published Version: http://dx.doi.org/10.1016/j.jpaa.2013.10.004
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jpaa.2013.10.004

Share / Export

Statistics